I'm 16 and my mom recently got diagnosed with breast cancer. She has just finished 5 weeks of radiation and is not on any medication yet. She has recently not been feeling well at all. She's been very tired and now she has developed a rash on both sides of her neck right over where her lymph nodes are. I'm concerned because I know that cancer can spread to your lymph nodes and then to the rest of the body. Is this rash any indication of that? And if not, what could the rash and her tired symptoms be? Please get back to me, I'm very concerned. Thank you.
She should check with her radiation oncologist, but if I were to bet, it's probably just a reaction from the radiation. Radiation can dry your skin out pretty badly. It also makes you extremely tired. The tiredness should ease up in a few weeks, but it may take longer than that. It's not that the radiation is difficult, it's just a long, arduous process that seems to take a lot out of the body.
For your peace of mind, see if you can accompany her to her next oncologist appt to inquire about the rash. The tiredness is common, I'm not positive about the rash. Always better to ask the doc who's doing the treatment just to make sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.